Taiwanese Journal of Mathematics

A CUBIC SYSTEM WITH AN INVARIANT TRIANGLE SURROUNDING AT LEAST ONE LIMIT CYCLE

Zhenhai Liu, E. S ´aez, and I. Sz´ant ´o

Full-text: Open access

Abstract

We show that the existence of a cubic polynomial systems having three real invariant straight lines forming a triangle with at least one limit cycle in the interior.

Article information

Source
Taiwanese J. Math., Volume 7, Number 2 (2003), 275-281.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500575064

Digital Object Identifier
doi:10.11650/twjm/1500575064

Mathematical Reviews number (MathSciNet)
MR1978016

Zentralblatt MATH identifier
1051.34025

Subjects
Primary: 92D25: Population dynamics (general) 34C 58F14 58F21

Keywords
limit cycles polynomial systems existence results

Citation

Liu, Zhenhai; S ´aez, E.; Sz´ant ´o, I. A CUBIC SYSTEM WITH AN INVARIANT TRIANGLE SURROUNDING AT LEAST ONE LIMIT CYCLE. Taiwanese J. Math. 7 (2003), no. 2, 275--281. doi:10.11650/twjm/1500575064. https://projecteuclid.org/euclid.twjm/1500575064


Export citation